# SDR ASAA2024071751187

- Difficulty date: July 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1674 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1674 IAW B737-800 AMM 33-51-06-960-806 TEST GOOD.
